# SDR HALA2017061200152

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 54,574 hours, 9,899 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL PUMP INDICATOR IS BEGINNING TO BUBBLE BUT PRESENTLY READABLE.  MAINTENANCE COMPLIED WITH THE FAULT ISOLATION MANUAL 28-41 FAULT TREE 859 FUEL QUANTITY TEST AND ALL DISPLAYS INDICATION NORMAL OK TO CONTINUE.
